# SDR MWEA010273

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION IN E&E COMPARTMENT FLOOR MARKER BEACON ANTENNA, BETWEEN FUSELAGE SKIN AND INTERNAL DOUBLER, FORWARD END, APPROXIMATELY STATION 180 LONGERON 29 LEFT TO 30.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLERS AND FILLER.
